# SDR ASAA2023052143443

- Difficulty date: May 21, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 27,930 hours, 8,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Inoperative
- Location: Main Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 27L INOP GROUNDED - YES. REPLACED POWER SUPPLY/BATTERY PACK S/N 409499 FOR EMERGENCY LIGHT AT ROW 27L
